# SDR CALA2014062491330

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 74,699 hours, 13,287 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE, BUT NOT BOTH OF THE TWO RT PACK FLOW CONTROL VLVS, FCV, ARE NOT IN THE COMMANDED POSITION.  STATUS MSG 2124002 LATCHED CL MODE.
